# SDR DALA2014082204789

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON FWD UPPER CORNER OF RT FWD EMERGENCY EXIT DOOR, SM, CARD 9, ZONE 201.  DAMAGE WAS REPAIRED IAW SRM 52-05D, FIG -51, 51-30-1, 51-30-2 , 51-01, PARA 21 AND 14 PS 900-5-1  N. 04.
